# SDR A6WA200840215

- Difficulty date: March 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO POST NET BRACKET COMMON TO FORWARD FACE CRACKED, LOWER BRACKET.  BRACKET REMOVED IAW SRM 51-42-06, BRACKET FABRICATED IAW SRM 51-24-21 AND FABRICATED BRACKET INSTALL IAW SRM 51-42-06.  (M)
